# SDR AC2A077058

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 12,264 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Part time: 312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED. REPLACED WITH SERVICEABLE.
